# SDR 250TR0011

- Difficulty date: April 29, 2003
- Submitted: May 10, 2003
- Operation: Air carrier
- Aircraft: N250TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22597
- Aircraft time: 46,495 hours, 25,732 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CARGO TIE DOWN TRACK CRACKED AT BS 460 (FORWARD CARGO BIN).REPAIRED PER SRM 51-40-4.
